# SDR CALA0300302

- Difficulty date: June 10, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 47,034 hours, 24,707 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT WINDSHIELD POST SKIN.  THE CRACK WAS ROUTED OUT AND DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-10-01, FIGURE 210.
